Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 94, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2018, 6:23 PM CDT for Dallas County, Polk County, Missouri. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 6:23 PM CDT (23:23 UTC)
- Expired
- May 19, 2018, 6:56 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:25 PM CDT | HAIL 1 | 5 Nne Morrisville, MO | |
| May 19, 6:25 PM CDT | TORNADO | 2 Nw Pleasant Hope, MO | OUTBUILDINGS DAMAGED AND TREES UPROOTED. PATH WIDTH 100 YARDS. PATH LENGTH 2.3 MILES. DAMAGE TRACK ENDED 2 MILES NNE OF PLEASANT HOPE. THIS IS ONE OF TWO BRIEF TORNADOES TO STRIKE THE PLEASANT HOPE AREA. |
| May 19, 6:25 PM CDT | TORNADO | 2 Nw Pleasant Hope, MO | OUTBUILDINGS DAMAGED AND TREES UPROOTED. PATH WIDTH 100 YARDS. PATH LENGTH 2.3 MILES. DAMAGE TRACK ENDED 2 MILES NNE OF PLEASANT HOPE. THIS IS ONE OF TWO BRIEF TORNADOES TO STRIKE THE PLEASANT HOPE AREA. THE DURATION OF THE TORNADO EVENT WAS 5 MINUTES. |
| May 19, 6:30 PM CDT | TSTM WND DMG | 2 Nne Pleasant Hope, MO | TREES DOWN. |
| May 19, 6:32 PM CDT | TSTM WND DMG | 3 Ne Pleasant Hope, MO | EXTENSIVE TREE DAMAGE. |
| May 19, 6:38 PM CDT | TSTM WND DMG | 1 N Half Way, MO | LARGE TREE BLOWN DOWN. ALSO HAD NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
573
WUUS53 KSGF 192323
SVRSGF
MOC059-167-200015-
/O.NEW.KSGF.SV.W.0094.180519T2323Z-180520T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
623 PM CDT SAT MAY 19 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southwestern Dallas County in southwestern Missouri...
Southeastern Polk County in southwestern Missouri...
* Until 715 PM CDT
* At 623 PM CDT, a severe thunderstorm was located near Bolivar,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bolivar... Buffalo...
Pleasant Hope... Morrisville...
Halfway... Louisburg...
Foose... March...
Goodson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3746 9349 3766 9352 3779 9308 3747 9307
TIME...MOT...LOC 2323Z 258DEG 21KT 3757 9343
HAIL...1.00IN
WIND...60MPH
$$
Hatch3 follow-up statements
371
WWUS53 KSGF 192340
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
640 PM CDT SAT MAY 19 2018
MOC059-167-200015-
/O.CON.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-Polk MO-
640 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN DALLAS AND SOUTHEASTERN POLK COUNTIES...
At 640 PM CDT, a severe thunderstorm was located 8 miles north of
Pleasant Hope, or 8 miles east of Bolivar, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buffalo... Pleasant Hope...
Halfway... Louisburg...
Foose... March...
Goodson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9333 3771 9335 3779 9308 3747 9307
TIME...MOT...LOC 2340Z 264DEG 27KT 3758 9325
HAIL...1.00IN
WIND...60MPH
$$
Hatch367
WWUS53 KSGF 192353
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
653 PM CDT SAT MAY 19 2018
MOC167-200003-
/O.CAN.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Polk MO-
653 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Missouri.
LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
3776 9319 3779 9308
TIME...MOT...LOC 2353Z 265DEG 26KT 3758 9312
$$
MOC059-200015-
/O.CON.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-
653 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN DALLAS COUNTY...
At 653 PM CDT, a severe thunderstorm was located near Buffalo, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buffalo... Louisburg...
March... Foose...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
3776 9319 3779 9308
TIME...MOT...LOC 2353Z 265DEG 26KT 3758 9312
HAIL...1.00IN
WIND...60MPH
$$
Hatch731
WWUS53 KSGF 192356
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
656 PM CDT SAT MAY 19 2018
MOC059-200006-
/O.CAN.KSGF.SV.W.0094.000000T0000Z-180520T0015Z/
Dallas MO-
656 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Missouri.
LAT...LON 3747 9307 3747 9318 3773 9317 3773 9319
3776 9319 3779 9308
TIME...MOT...LOC 2355Z 258DEG 21KT 3758 9310
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:01 PM CDT, 22 minutes earlier.
Area forecast discussion, May 19, 6:01 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Springfield MO 601 PM CDT Sat May 19 2018 .SHORT TERM...(This evening through Sunday) Issued at 227 PM CDT Sat May 19 2018 Strong to severe convection continues in the eastern CWA primarily along and north of a surface warm front and ahead of a subtle H5 wave currently moving through the area. Meanwhile...boundary interactions with the surface front is setting off another round of convection over north central Oklahoma. As the larger upper level wave moves out of eastern Colorado toward the Upper Mississippi Valley...low pressure will develop and move along the front. This will induce more convection along the front that will move up and into the area during the overnight hours. Primary threat with these storms will be wind and hail...but an isolated tornado cannot be ruled out especially over extreme southeast Kansas. This convection will continue into early Sunday. .LONG TERM...(Sunday Night through Saturday) Issued at 227 PM CDT Sat May 19 2018 The quasi-stationary surface front meanders back and forth across central Missouri through most of the week. This will keep slight chance to chance PoPs in the forecast. In the upper levels..a trough is situated over the southwestern US with a ridge over the Central States. As small short waves move out of the southwest trough and up and over the ridge...rain chances over the area will increase. Not too much variability in day-to-day temperatures with highs generally in the low to mid 80s and lows in the low to mid 60s...or about 5-10 degrees above normal. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 453 PM CDT Sat May 19 2018 Currently...a frontal boundary extends across the area...roughly from JBR-JLN-PNC...with strong to severe convection occurring along the boundary. An upper level low...located along the CO/NE border is forecast to move into eastern SD by the end of the forecast period. As it does...it will induce an area of low pressure on the surface front which will move into northeastern MO by the end of the forecast period. For the most part...VFR conditions can be expected except in areas where convection is occurring...which will be MVFR. The convective activity will affect the KJLN and KSGF terminals most but could affect KBBG after about 07z. Convection should be out of the terminal areas by mid to late morning with mainly mid and upper level clouds present through the remainder of the forecast period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gaede LONG TERM...Gaede AVIATION...Gaede
Hazardous weather outlook, May 19, 3:17 PM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 317 PM CDT Sat May 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 317 PM CDT Sat May 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. DISCUSSION... A line of strong to severe storms will continue to track east across far south central Missouri late this afternoon. The strongest storms will be capable of producing hail to the size of ping pong balls and damaging winds gusts over 60 mph. This activity will spread east of the area by early this evening. Thunderstorms are currently developing across north central Oklahoma this afternoon. This activity will track northeast towards extreme southeastern Kansas and far western Missouri this evening. Hail to the size of golf balls and damaging wind gusts will be the main risk. An isolated tornado may also be possible. Frequent cloud to ground lightning strikes and locally heavy rainfall will also occur with this activity. Additional showers and storms may then develop and spread into the area from the west later tonight into early Sunday morning. Cloud to ground lightning and locally heavy rainfall will be the main risk, but a few of the stronger storms could be capable of penny size hail and winds in excess of 45 mph. With the multiple rounds of storms possible today and tonight, there will also be the potential for localized minor flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorm are possible on Sunday. A few storms may become severe across central Missouri if enough instability develops. Additional thunderstorm chances will occur next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon across south central Missouri, then this evening across extreme southeastern Kansas and western Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, May 19, 4:00 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM LIGHTNING 1 N MOUNTAIN VIEW 37.00N 91.70W
05/19/2018 HOWELL MO LAW ENFORCEMENT
LIGHTNING STRUCK A TREE WHICH THEN FELL ON
POWER LINES. POWER WAS REPORTED OUT TO A FEW
HOMES.
&&
FEHLocal storm report, May 19, 4:51 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 1 W GIRARD 37.52N 94.85W
05/19/2018 E1.00 INCH CRAWFORD KS EMERGENCY MNGR
&&
AFLocal storm report, May 19, 5:01 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL GIRARD 37.51N 94.84W
05/19/2018 E1.75 INCH CRAWFORD KS FIRE DEPT/RESCUE
&&
AFSpecial weather statement, May 19, 6:00 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
600 PM CDT SAT MAY 19 2018
MOZ067-068-078>080-089-090-094-192345-
Cedar MO-Dallas MO-Polk MO-Greene MO-Dade MO-Hickory MO-St. Clair MO-
Lawrence MO-
600 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HICKORY...DALLAS...
EASTERN CEDAR...POLK...NORTHERN LAWRENCE...NORTHERN GREENE...
SOUTHEASTERN ST. CLAIR AND EASTERN DADE COUNTIES UNTIL 645 PM CDT...
At 559 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of El Dorado Springs to near
Stockton to 6 miles northeast of Greenfield to 6 miles northwest of
Miller. Movement was east at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Northwestern Springfield... Bolivar...
Pomme de Terre Lake... Stockton Lake...
Pomme De Terre State Park... Stockton State Park...
Willard... Buffalo...
Strafford... Stockton...
Ash Grove... Fair Grove...
Pittsburg... Greenfield...
Humansville... Walnut Grove...
Polk... Pleasant Hope...
Fair Play... Hermitage...
This includes Interstate 44 between mile markers 86 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Pomme De Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern and west central Missouri.
LAT...LON 3790 9307 3790 9297 3784 9292 3770 9292
3749 9301 3748 9307 3731 9307 3727 9309
3722 9406 3746 9384 3763 9378 3785 9392
3800 9307
TIME...MOT...LOC 2259Z 252DEG 46KT 3786 9389 3765 9371 3749 9377 3728
9394
HatchLocal storm report, May 19, 6:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG LIBERAL 37.56N 94.51W
05/19/2018 BARTON MO FIRE DEPT/RESCUE
TREES AND LARGE LIMBS REPORTED DOWNED IN
LIBERAL.
&&Local storm report, May 19, 6:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 2 NE GREENFIELD 37.44N 93.82W
05/19/2018 E0.88 INCH DADE MO TRAINED SPOTTER
0518 PM TSTM WND DMG 3 WNW IRWIN 37.60N 94.33W
05/19/2018 BARTON MO FIRE DEPT/RESCUE
TREE DOWNED OVER ROAD.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:42 AM CDT | Dense Fog Advisory | SGF | Maries, Miller, Morgan, Phelps | 5 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | SGF | Vernon | 30 min |
| May 19, 7:26 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 49 min |
| May 19, 7:46 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 44 min |
| May 19, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 42 min |
| May 19, 8:34 AM CDT | Special Weather Statement | SGF | Laclede | 41 min |
| May 19, 9:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 59 min |
| May 19, 9:51 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 19, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| May 19, 10:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 60 min |
| May 19, 11:12 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 63 min |
| May 19, 11:33 AM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan, Polk | 42 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| May 19, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 65 min |
| May 19, 12:33 PM CDT | Special Weather Statement | SGF | Dallas, Greene, Laclede, Pulaski, Webster | 42 min |
| May 19, 12:34 PM CDT | Special Weather Statement | SGF | Oregon | 41 min |
| May 19, 12:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 63 min |
| May 19, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 63 min |
| May 19, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 36 min |
| May 19, 1:02 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 58 min |
| May 19, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 57 min |
| May 19, 1:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 61 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 53 min |
| May 19, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 66 min |
| May 19, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 65 min |
| May 19, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 32 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| May 19, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| May 19, 4:48 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 42 min |
| May 19, 5:14 PM CDT | Tornado Warning | SGF | Barton, Vernon | 31 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Vernon | 40 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 35 min |
| May 19, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 57 min |
| May 19, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 37 min |
| May 19, 6:00 PM CDT | Special Weather Statement | SGF | Dade, Dallas, Greene, Hickory, Polk | 45 min |
| May 19, 6:51 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Laclede, Miller, Morgan and 1 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.